CureZone   Log On   Join
Re: Molybdenum and Zinc giving me migraines
 
AngelHealing Views: 10,437
Published: 9 years ago
 
This is a reply to # 1,971,264

Re: Molybdenum and Zinc giving me migraines


In my "humble" opinion, zinc can definitely give you die-off symptoms and thus cause the headaches...but molybdenum should really help with this, not make it worse. The zinc, by killing yeast, could have released some toxic metals. You may want to use something like chlorella to help absorb and expel them...taking it with breakfast so it doesn't keep you awake at night.

You also may have already been low in manganese and taking the zinc is pushing the manganese lower. Migraine headaches can be a symptom of manganese deficiency. I have experienced every single mineral that I have taken pushing another too low, they are constantly either synergistic or antagonistic to each other, thus a hair mineral analysis can be helpful but is not really as timely as would be desired because you really can change the situation quickly depending on the amount you are taking. Once you get to know your body signs you may be able to tell when you have reached good balance or not. In the past I have pushed my manganese too low by taking too much magnesium, potassium or zinc, or using too many liver-cleansing herbs.

Here is an article about the nutritional deficiencies from being on the pill...in particular, the following is mentioned:
"He and other authors also suggest that the increased blood levels of copper generated by oral contraceptive use may contribute to Depression and emotional symptoms; additional manganese and zinc may reverse these symptoms."

http://www.leaflady.org/bcpillnutrition.htm


Hope this helps....I do know that manganese is also a mineral, like iron or copper, that you do not want to be too high in, nor too low. I recently added manganese back into my supplements and my appetite is stronger, I feel like I can taste things better and my body strength also feels stronger. I am definitely a believer in going slow and steady instead of fast and furious. I believe if it is right for you, you should start to feel a positive difference within a few days to a week.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.656 sec, (2)